Meds, Mind, Body & Benefits > Questions About Treatment & Side Effects

Estiva and Avocomb

(1/5) > >>

paulsmithpoz10:
Anyone in the Philippines who's taking these meds?

paulsmithpoz10:
Hi guys, I've been taking these meds for 6 days now and I think I developed hives on my hands. It's so itchy and my skin is peeling. Is this a sign that I'm allergic to these meds?

Jeff G:
Hi Paul . Here is a link where you can learn a bit more about the Sustiva you are on .
Best of luck ! .

http://www.sustiva.com/

paulsmithpoz10:
Thanks for the link Jeff!  ;D

Jeff G:

--- Quote from: paulsmithpoz10 on April 14, 2013, 11:28:37 AM ---Thanks for the link Jeff!  ;D

--- End quote ---

Your welcome . I wish I could be of more help . You may want to do some searches yourself if you just began other medications , one of those could be the culprit also .

Navigation

[0] Message Index

[#] Next page

Go to full version